# SDR AALA960621

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Part number: 160N02019
- Condition: Rotated
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NOSE GEAR SHOCK STRUT BUSHINGS AT DRAG STRUT ATTACH POINT HAS CRACKED SEALANT, POSSIBLE BUSHING ROTATION, REQUEST TO CLEAN SEALANT CHECK FOR CORROSION, RESEAL AND APPLY TORQUE STRIPE FOR FURTHER INSPECTION.  PER MRB 757-790.  (M)
